MAUDE Adverse Event Report: DEPUY SPINE INC VERSE FACILITATOR; MISC ORTHO SURGICAL INSTR

DEPUY SPINE INC VERSE FACILITATOR; MISC ORTHO SURGICAL INSTR
Model Number 299704205
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: reporter is a j&j employee.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that this was a psf(th2-sai) for treating adult spinal deformity on (b)(4) 2022.The procedure was completed without surgical delay.They were not able detach the facilitator from the handle during postoperative cleansing.No further information is available.This report is for one (1) verse facilitator.This is report 2 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.A product investigation was conducted.The products were returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned devices.Visual analysis of the returned samples revealed no cosmetic anomalies.A dimensional inspection was unable to be performed due to the post-manufacturing damage/condition.A functional test was performed by hand, and the devices were not able to be disassembled.The complaint condition was able to be replicated.A review of the receiving inspection (ri) was performed for the finished device [nn134414] number, and no issues were identified.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the devices would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.A device history record (dhr) review was conducted: a review of the receiving inspection (ri) for verse facilitator was conducted identifying that lot number nn134414 was released in one batch.    ¿ batch1: lot qty of 121 units were released on 16 may 2017 with no discrepancies.  supplier: depuy : nemcomed   as a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.  device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VERSE FACILITATOR
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14054181
Report Number1526439-2022-00548
Device Sequence Number11948787
Product Code LXH
UDI-Device Identifier10705034467511
UDI-Public(01)10705034467511
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number299704205
Device Catalogue Number299704205
Device Lot NumberNN134414
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer04/19/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VERSE COUNTER TORQUE HANDLE
Patient SexUnknown